Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generic $ H$-invariant in a multiplicity-free $ G$-action


Author: Chen-bo Zhu
Journal: Proc. Amer. Math. Soc. 115 (1992), 629-635
MSC: Primary 20G05; Secondary 15A72
MathSciNet review: 1086348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a prehomogeneous action of a reductive group $ G$ on a vector space $ V$, we construct a formal power series $ L$ that is shown to have a nonzero projection to every $ G$-isotypic component of $ P(V)$. When $ (G,V)$ is multiplicity-free, these "Fourier components" of the function $ L$ provide all the $ H$-invariants in $ P(V)$ for some spherical subgroup $ H$ of $ G$. Three interesting examples are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G05, 15A72

Retrieve articles in all journals with MSC: 20G05, 15A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1086348-4
PII: S 0002-9939(1992)1086348-4
Article copyright: © Copyright 1992 American Mathematical Society